# SDR ASAA0954334

- Difficulty date: February 1, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 5,641 hours, 1,676 cycles
- Engine: Ge CFM567B24
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: CA01962B
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG FUEL FILTER BYPASS LT. ILLUMINATED ON CLIMB OUT.  EXTINGUISHER WITH PWR BACK ON LEVEL OFF.  GROUNDED YES.  LENGTH OF DIVERSION 17 MINUTES. REPLACED NR 2 ENG FUEL FILTER REF AMM 73 11 02.  LEAK CHECK GOOD.  NO CONTAMINATION FOUND.  VERIFICATION FLIGHT SUCCESSFUL.
